Thank you for taking the time to read this message… I love your blog! I am 22 years old and have been taking propecia for about two and a half months now, and I have definitely lost a significant amount of hair since beginning the medication. It almost seems that propecia has accelerated my hair loss in these early stages. Is that even possible? I was hoping for the exact opposite effect, so I’m obviously pretty disappointed. If propecia will eventually work, will I also be able to regrow this hair lost in the first few months of taking the medication? Can you please explain this to me. Thank you!
Assuming that you do have genetic balding, I tell my patients to stay the course. Some people have reported a temporary acceleration of hair loss, but in actuality this is really acceleration of the hair cycling process. You should see the shedding stop in a few months and start seeing value at about the 8th month.